MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-10-00
Medical Device Problem Codes Unstable (1667); Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526); Metal Related Pathology (4530)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, who had a right rtsa, underwent a revision procedure.The patient was unstable and was dislocating requiring the revision to regain their joint stability.During the surgery, there were clear signs of metallosis and black tissue.The poly was easily removed, and the surgeon stated that the poly wasn't really locked into the humeral tray but was just sitting on top of it.The surgeon removed the 42mm +2.5 poly and the +0 humeral tray and torque screw as well as the 42mm glenosphere and glenosphere locking screw.The surgeon kept the 7mm preserve stem implanted as it was well fixed and also kept the glenoid baseplate implanted and the 3 peripheral screws.To increase joint stability, the surgeon re-implanted a 42mm +4 lat.Glenosphere and locking screw on the glenoid side and on the humeral side, he implanted a +5mm humeral tray and torque screw with a 42mm +0 constrained liner.The patient was stable with these implants.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.X-rays were provided.The explanted devices are not available for return.The hospital won¿t release them.Device images were provided.No further information.This is 1 of 3 reports for this event.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainseville, FL 32653
3523771140
MDR Report Key25355840
Report Number1038671-2026-00686
Device Sequence Number16115772
Product Code KWT
UDI-Device Identifier10885862086419
UDI-Public10885862086419
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-10-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale